# SDR UIEA2017020200143

- Difficulty date: February 2, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 88,147 hours, 24,365 cycles
- Engine: Pwa JT9D*
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 500344701
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND, FOUND NR 1 ENGINE SPINNER CAP CRACKED ON SEVERAL OF THE FLANGE SURFACES ( REMOVED AND REPLACED FORWARD SPINNER CAP IAW B767 AMM 72-51-01 TORQUE CHECKS GOOD  )
